# SDR AALA202406189047

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 25,603 hours, 10,181 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: D24006000
- Part serial: Y24227
- Condition: Faulted
- Location: Brake Assy
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO CLT. THE FLIGHT CREW REPORTED THAT ON GEAR EXTENSION THEY RECEIVED AN ALTERNATE BRAKE FAULT, AND THE FLIGHT CREW WENT AROUND AND ON THE SECOND LANDING ATTEMPT THEY RECEIVED THE SAME MESSAGE FOR A SYSTEM 1 FAULT. THE AIRCRAFT LANDED SAFELY AT CLT. MAINTENANCE REPLACED THE RIGHT-HAND ALTERNATE BRAKE MANIFOLD ASSEMBLY AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
